# SDR UIEA2017061100995

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,670 hours, 18,443 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Oscillates
- Location: Left
- Stage of operation: CL
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT BLEED PRESSURE OSCILLATES DURING CLIMB THRU 10000 FT, 15-50 PSI RANGE.  STOPS AT 10000 FT BUT REMAINS LOUDER THAN RIGHT BLEED.  NO BLEED SPLIT AT 410.  PACK OPS NORMAL. NO EICAS STATUS.  COMPLIED WITH FIM 36-10-01, FAULT TREE 803.  INSPECTED BOX AND FOUND LEFT HIGH PRESSURE CONTROLLER FAULTED.  INSPECTED VALVE AND FOUND A LOOSE LINE,  TIGHTENED THE LINE AND PERFORMED A BITE.  NO FAULTS INDICATED IAW FIM 36-10-01.
